On continuation of perfect mappings to $\omega\alpha$-extensions
Doklady Akademii Nauk, Tome 164 (1965) no. 5, pp. 985-988
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1965_164_5_a7,
author = {P. K. Osmatesku},
title = {On continuation of perfect mappings to $\omega\alpha$-extensions},
journal = {Doklady Akademii Nauk},
pages = {985--988},
year = {1965},
volume = {164},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1965_164_5_a7/}
}
P. K. Osmatesku. On continuation of perfect mappings to $\omega\alpha$-extensions. Doklady Akademii Nauk, Tome 164 (1965) no. 5, pp. 985-988. http://geodesic.mathdoc.fr/item/DAN_1965_164_5_a7/